MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number PV-12-30-HELIX
Medical Device Problem Codes Separation Failure (2547); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the two coils did not deploy; it was impossible to detach them, and they would not advance through the catheter.There was increased procedure time and change of embolization material.No patient symptoms or further complications were reported as a result of this event.The device was not retained.It was unknown if there was any assessment for product/therapy/procedure relatedness made by the investigator, sponsor, or clinical events committee.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the second coil was not a medtronic coil.The cause of the event was not determined.A continuous saline flush was administered and maintained as indicated in the ifu.There was no kink/damage observed to the catheter after removal.The catheter was not a medtronic device.It was noted that detachment was not attempted and the instant detacher was not used, as it was before the final act of detach.There was no pushwire damage observed after removal from the patient.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.H6: codes have been updated to reflect the new information medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the second coil was not a medtronic coil.The cause of the event was not determined.A continuous saline flush was administered and maintained as indicated in the ifu.There was no kink/damage observed to the catheter after removal.The catheter was not a medtronic device.It was noted that detachment was not attempted and the instant detacher was not used, as it was before the final act of detach.There was no pushwire damage observed after removal from the patient.Additional information was received that the patient was undergoing treatment for an indication in the ifu.Vessel tortuosity was normal (standard).

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24028374
Report Number2029214-2026-00045
Device Sequence Number13100687
Product Code KRD
UDI-Device Identifier00847536045002
UDI-Public(01)00847536045002(17)280424(10)D039495
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV-12-30-HELIX
Device Catalogue NumberPV-12-30-HELIX
Device Lot NumberD039495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer01/29/2026
Not provided
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/06/2026
03/10/2026
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexUnknown